# SDR DALA2016090406409

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACKED LONGERON 2LT AND STA Y:160 AT PASSENGER CABIN INTERNAL STRUCTURE.  LONGERON NR 2 BETWEEN STA 180 TO STA 190 WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21.
